# SDR SWAA2025122947745

- Difficulty date: December 1, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD SLIDE SHROUD GIRT BAR ATTACHMENT FITTING IS LOOSE. FWD SERVICE DOOR FWD GIRT BAR SLIDE ATTACHMENT FITTING IS LOOSE.  REMOVED AND REPLACED FWD SERVICE DOOR FWD SLIDE SHROUD GIRT BAR ATTACHMENT FITTING FASTENERS PER SRM 51-40-02.
